MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-46-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): 320-10-00, 05117281 - equinoxe reverse tray adapter plate tray +0.
 
Event or Problem Description
As reported, approximately one year post op the initial tsa, this male patient's was revised due to humeral liner disassociation.Patient was performing overhead activity 2 weeks ago and felt something in his shoulder.Presented to clinic with pain and x-ray showing possible liner disassociation.He was revised yesterday by surgeon to a new o tray and 46 mm liner of same size.No further information available.Explant is not given to rep without patient permission.Patient last known to be in stable condition.
 
Additional Manufacturer Narrative
Section h10: (d4) catalog number: 320-46-00, serial number: (b)(6), expiration date: 20-aug-2024, unique identifier (udi) #: (b)(4).(h3) the revision reported was likely the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, a post traumatic event, or any combination of these possibilities, which led to humeral liner disassociation.However, this cannot be confirmed as the devices were not returned for evaluation.(h4) device manufacture date: 26-aug-2019 section h11: the following sections have corrected information: (d1) brand name: equinoxe reverse 46mm humeral liner +0 (d2b) common device name: prosthesis, shoulder, non-constrained, metal/polymer cemented.

Brand Name
EQUINOXE REVERSE 46MM HUMERAL LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14166459
Report Number1038671-2022-00442
Device Sequence Number5025035
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2024
Device Model Number320-46-00
Device Catalogue Number320-46-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale